Abstract and Applied Analysis

A Theorem of Nehari Type on Weighted Bergman Spaces of the Unit Ball

Yufeng Lu and Jun Yang

Full-text: Open access

Abstract

This paper shows that if S is a bounded linear operator acting on the weighted Bergman spaces A α 2 on the unit ball in n such that S T z i = T z ¯ i S ( i = 1 , , n ) , where T z i = z i f and T z ¯ i = P ( z ¯ i f ) ; and where P is the weighted Bergman projection, then S must be a Hankel operator.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 538573, 7 pages.

Dates
First available in Project Euclid: 10 February 2009

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1234298998

Digital Object Identifier
doi:10.1155/2008/538573

Mathematical Reviews number (MathSciNet)
MR2466220

Zentralblatt MATH identifier
1162.32003

Citation

Lu, Yufeng; Yang, Jun. A Theorem of Nehari Type on Weighted Bergman Spaces of the Unit Ball. Abstr. Appl. Anal. 2008 (2008), Article ID 538573, 7 pages. doi:10.1155/2008/538573. https://projecteuclid.org/euclid.aaa/1234298998


Export citation

References

  • K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, vol. 226 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2005.
  • K. Avetisyan and S. Stević, ``Equivalent conditions for Bergman space and Littlewood-Paley type inequalities,'' Journal of Computational Analysis and Applications, vol. 9, no. 1, pp. 15--28, 2007.
  • F. Beatrous and J. Burbea, ``Holomorphic Sobolev spaces on the ball,'' Dissertationes Mathematicae, vol. 276, pp. 1--60, 1989.
  • G. Benke and D.-C. Chang, ``A note on weighted Bergman spaces and the Cesàro operator,'' Nagoya Mathematical Journal, vol. 159, pp. 25--43, 2000.
  • T. L. Kriete III and B. D. MacCluer, ``Composition operators on large weighted Bergman spaces,'' Indiana University Mathematics Journal, vol. 41, no. 3, pp. 755--788, 1992.
  • S. Li and S. Stević, ``Integral type operators from mixed-norm spaces to $\alpha $-Bloch spaces,'' Integral Transforms and Special Functions, vol. 18, no. 7-8, pp. 485--493, 2007.
  • L. Luo and S.-I. Ueki, ``Weighted composition operators between weighted Bergman spaces and Hardy spaces on the unit ball of $\mathbbC^n$,'' Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 88--100, 2007.
  • J. H. Shi, ``Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\mathbbC^n$,'' Transactions of the American Mathematical Society, vol. 328, no. 2, pp. 619--637, 1991.
  • S. Stević, ``A generalization of a result of Choa on analytic functions with Hadamard gaps,'' Journal of the Korean Mathematical Society, vol. 43, no. 3, pp. 579--591, 2006.
  • S. Stević, ``Continuity with respect to symbols of composition operators on the weighted Bergman space,'' Taiwanese Journal of Mathematics, vol. 11, no. 4, pp. 1177--1188, 2007.
  • S. Stević, ``Norms of some operators from Bergman spaces to weighted and Bloch-type spaces,'' Utilitas Mathematica, vol. 76, pp. 59--64, 2008.
  • S. Stević, ``On a new integral-type operator from the weighted Bergman space to the Bloch-type space on the unit ball,'' Discrete Dynamics in Nature and Society, vol. 2008, Article ID 154263, 14 pages, 2008.
  • X. Zhu, ``Generalized weighted composition operators from Bloch type spaces to weighted Bergman spaces,'' Indian Journal of Mathematics, vol. 49, no. 2, pp. 139--150, 2007.
  • J. Barría and P. R. Halmos, ``Asymptotic Toeplitz operators,'' Transactions of the American Mathematical Society, vol. 273, no. 2, pp. 621--630, 1982.
  • P. Lin and R. Rochberg, ``Hankel operators on the weighted Bergman spaces with exponential type weights,'' Integral Equations and Operator Theory, vol. 21, no. 4, pp. 460--483, 1995.
  • V. V. Peller, Hankel Operators and Their Applications, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003.
  • S. C. Power, Hankel Operators on Hilbert Space, vol. 64 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982.
  • S. C. Power, ``$C^\ast$-algebras generated by Hankel operators and Toeplitz operators,'' Journal of Functional Analysis, vol. 31, no. 1, pp. 52--68, 1979.
  • Z. Nehari, ``On bounded bilinear forms,'' Annals of Mathematics, vol. 65, no. 1, pp. 153--162, 1957.
  • N. S. Faour, ``A theorem of Nehari type,'' Illinois Journal of Mathematics, vol. 35, no. 4, pp. 533--535, 1991.
  • Y. Lu and S. Sun, ``Hankel operators on generalized $H^2$spaces,'' Integral Equations and Operator Theory, vol. 34, no. 2, pp. 227--233, 1999.
  • K. H. Zhu, ``Duality and Hankel operators on the Bergman spaces of bounded symmetric domains,'' Journal of Functional Analysis, vol. 81, no. 2, pp. 260--278, 1988. \endthebibliography